I am a 24 year old Male, I have been dealing with this for 2 years. It really effected me when i first got it. I feel like i have to urinate all of the time, and my urine flow is real weak. It did not bother me for a while after the first three months of having it but now it has come back, It has been bothering me for 2 months again. I have been to the urologist, and have been given Uroxatral. I was wondering do you think masturbating too much could make this condition worse. Would it be a good idea to stop masturbating for a while. Please reply if you have ever dealt with this.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?